What are the side effects of Dependal M tablet?
I just had an dependal m tablet which is expired in XXXXXXX 2014.will there be any side effects??
unlikely to be present
Thank you for your query. I can understand your concerns.
Dependal-M contains Metronidazole & Furazolidone. Drug taken after date of expiry will not have the desired effects, which is more important than causing any side effects. The active ingredients in the medicine would lose their potency and efficacy after the date of expiry. Hence, you cannot expect to have any effects from the medicine including the side effects.
Any adverse effect even if likely to occur is uncertain and even then it will pass off. Mostly minor side effects like dizziness, headache, vomiting, nausea and malaise occur.
However, one should check the date of expiry before administration of drugs particularly injectables.
Hope this answers your query.
Dr. T.K. Biswas M.D. XXXXXXX
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- What are the side effects of methylprednisolone tablets?
- What are the side effects of tablet levipil
- What are the side effects of livogen tablets
- What are the side effects of hydroxychloroquine tablets?
- What is side effect of fertyl tablets
- What is the side effect of dexorange tablet
- What is the side effect of lactare tablets
- What are the side effect of pyricontin tablet?
- Cinitapride tablets what are the side effects
- What is the side effect of vasograin tablets
- Suggest treatment for dyspepsia
- Suggest treatment for cluster headaches and thumping sound in ears
- Suggest treatment for chronic cough
- Suggest treatment for pacemaker syndrome
- What causes dizziness, shortness of breath and palpitations?
- Suggest treatment for prostate cancer
- What causes dry hacking cough at bedtime and post-nasal drip?
- Suggest remedy for shortness of breath when on Storvas and Ecosprin
- What causes throbbing of chest and sore spot on chest?
- What causes tremors in body while on Seroquel and Wellbutrin?